when you go on Google & study effects of fish oil, it does list reducing PVC's as one of it's possible advantages. I can't really tell that it does. But of course, it should help with cholesterol anyway. I do the "emulsifed" fish oil, & I don't burp it.
fish oil can cause pvcs if you have acid reflux...fish oil in me causes acid reflux so therefore i get more pvcs...
I cannot take fish oil because it gives me nausea and severe gas, Gas can bring on PVC's.
I read somewhere on the Internet that fish oil can raise the bad cholesterol LDL. I was surprised since I always heard and thought it was good for your cholesterol.
I was actually about to buy a bottle of fish oil capsules, but hesitated until I read more about them. Anybody else who has taken them please respond.
i did take fish oil and i did feel an increase in PAC which i get so i stopped that and started flaxseed oil and that decreases my PACs.
I read that omega 3 actually can make your arrthymias worse and even life threating. they say its good for you but if you have arrthymias its not to take. There is a new study on this. On the main heart forum before they switched it all one doc did make comment of it cant remember where. good luck I stay away from omeg 3.
Thank you all for the input!! I'll ask my cardio. tomorrow and I'm sure he'll look at me funny.
I tried to take fish oil but it upset my stomach too much. I have noticed that Co-enzyme Q10 and magnesium have helped my palps.
I still get them but not as often.
Magnesium taurate has seemed to help mine as well.
My cardio told me today that he never heard of fish oil increasing PVCs. But it sure DID raise my bad and total cholesterol, so I'm done with the supplements...
Anybody on fish oil please watch your LDL and total chol.
Be well all.
is flaxseed oil the same as fish oil? It has the omega 3's in it. I don't need my cholesterol going up.
ps. can anyone relate to my question posted earlier about heart pauses and PAT?
i have to say this.. but i did try fish oil a while back.. and THEY MADE MINE WORSE>. i kept taking it.. believeing it was somethng else.. finally.. i stopped taking it.. and wham.. they got much LESS.